# SDR UALA2010102803990

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 58,742 hours, 8,577 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L, COVER FELL OFF EMERGENCY LIGHT ON RT SIDE OF DOOR.  SECURED COVER.
